# SDR USAA040746

- Difficulty date: October 10, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- Engine: Cfmint CFM563B2
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Part number: 6547952524
- Condition: Cracked
- Location: Aft Cargo Door
- Part time: 52,509 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, C5; STIFFENER ANGLE, 3.5 INCH CRACK, LOWER AFT CORNER OF CARGO DOOR IN STIFFENER ANGLE.  DEFECTIVE PART REPLACED WITH IDENT PN IAW JOB CARD J3-51-52301.
